# SDR CA970425006

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Hose
- Part number: 922253
- Condition: Chafed
- Location: Nr 1 Exhaust
- Part time: 263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHAFING OF COOLANT LINE GREATER THAN 50 PERCENT OF WALL THICKNESS.  NR 1 EXHAUST SPRING SOURCE OF CHAFING.
